Google Scholar: cites
Isoperimetric inequalities and Dirichlet functions of Riemann surfaces
Rodríguez, José M.

Data: 1994
Resum: We prove that if a Riemann surface has a linear isoperimetric inequality and verifies an extra condition of regularity, then there exists a non- constant armonic function with finite Dirichlet integral in the surface. We prove too, by an example, that the implication is not true without the condition of regularity.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 243-253, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/37804
DOI: 10.5565/PUBLMAT_38194_19


11 p, 1.9 MB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-28, darrera modificació el 2021-12-12



   Favorit i Compartir